| Model Number |
EIS6S17L |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient underwent l tkr on (b)(6) 2020.Revised on (b)(6) 2023 due to infection.17mm insert replaced with one of the same size.
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.